Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am a thirty eight years old woman. A lot of stressful situations happened in my life. Because of them I was feeling depressed. After seeing a doctor, and after some tests and questions, Oxycontin was prescribed. It really helped me. I started taking it recently and that is why I am satisfied. However, I read that, after ending Oxycontin therapy, withdrawl symptoms will occur. I spoke to my doctor about it and he said that when that time comes, he will prescribe Cymbalta to help with Oxycontin withdrawl. What can you tell me about this drug?

Loading...

Hi, Oxycontin is prescribed for depression attacks and has great results like the ones you experienced. After the therapy stops, withdrawal symptoms might occur. Such is diarrhea or change in mental state. Some drugs, like Cymbalta, can help overcome withdrawal. The thing is that this medication is relatively new and side effects that it might cause are not completely known. There is, also, no clinical information how is it related to Oxycontin. However, you should listen to your doctor. Follow his orders. After the therapy, if another depression attack occurs, I suggest you see a psychiatrist and try to get over it without using any, including Oxycontin, medicines.
Reply

Loading...